Semi-linearized Compressible Navier-Stokes Equations Perturbed by Noise
MetadataShow full metadata
In this paper, we study semi-linearized compressible barotropic Navier-Stokes equations perturbed by noise in a 2-dimensional domain. We prove the existence and uniqueness of solutions in a class of potential flows.
CitationBessaih, H. (2003). Semi-linearized compressible Navier-Stokes equations perturbed by noise. Electronic Journal of Differential Equations, 2003(02), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.